L'onda lunga dei subprimes

Full text not available from this repository. Send a request to the author for a copy of the paper
Item Type: Article
MIUR type: Article > Journal article
Title: L'onda lunga dei subprimes
Authors string: Olmo C.
University authors:
Journal or Publication Title: IL GIORNALE DELL'ARCHITETTURA
Volume: 66
Page Range: pp. 1-2
Number of Pages: 2
ISSN: 1721-5463
Date: 2008
Status: Published
Language of publication: Italian
Uncontrolled Keywords:
Departments (original): DIPRADI - Architectural and Industrial Design
Departments: DAD - Department of Architecture and Design
Related URLs:
    Subjects: Area 08 - Ingegneria civile e Architettura > STORIA DELL'ARCHITETTURA
    Date Deposited: 05 May 2009 10:05
    Last Modified: 27 Oct 2014 17:53
    Permalink: http://porto.polito.it/id/eprint/1959732
    Linksolver URL: Linksolver link

    Actions (login required)

    View Item View Item